Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The strict topology and compactness in the space of measures


Author: John B. Conway
Journal: Bull. Amer. Math. Soc. 72 (1966), 75-78
DOI: https://doi.org/10.1090/S0002-9904-1966-11423-4
MathSciNet review: 0187054
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math J. 5(1958), 95-104. MR 105611
  • 2. J. Dieudonné, Sur la convergence des suites de measures de Radon, An. Acad. Brasil. Ci. 23 (1951), 21-38; 277-282. MR 42496
  • 3. N. Dunford and J. Schwartz, Linear operators. Part I, Interscience, New York, 1958.
  • 4. I. Glicksberg, Bishop's generalized Stone-Weierstrass theorem for the strict topology, Proc. Amer. Math. Soc. 14 (1963), 329-333. MR 146645
  • 5. A. Grothendieck, Sur les applications linéares faiblement compactes d'espaces du type C (K), Canad. J. Math. 5 (1953), 129-173. MR 58866
  • 6. C. S. Herz, The spectral theory of bounded functions, Trans. Amer. Math. Soc. 94 (1960), 181-232. MR 131779
  • 7. J. L. Kelley, I. Namioka, et al., Linear topological spaces, Van Nostrand, Princeton, N. J., 1963. MR 166578
  • 8. A. Shields and L. Rubel, Weak topologies on the bounded holomorphic functions, Bull. Amer. Math. Soc. 71 (1965), 349-352. MR 172138
  • 9. J. Wells, Bounded continuous vector valued functions on a locally compact space, Michigan Math. J. 12 (1965), 119-126. MR 176318


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11423-4

American Mathematical Society